# SDR CA190522018

- Difficulty date: May 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 5,811 hours
- Propeller: Hamstd 14SF*
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: 8173881
- Condition: Broken
- Location: Prop Blade
- Component: Propeller, Hamstd
- Component part number: 8023752
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ENGINE SHUTDOWN, THE LEFT PROPELLER WAS DRIPPING A LOT OF OIL. IT WAS FOUND TO HAVE A BLADE SEAL SPRING BROKEN. WE REMOVED THE #1 BLADE, REPLACED THE SEAL AND LEAK CHECKED PERFORMED. (TC# 20190522018)  CL2156B11CL2
